# SDR 99ZZZX1155

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D51105
- Condition: Worn
- Location: Propeller
- Part time: 5,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL PROCESS OF THE D-5110-5 FORK S/N S140, INSPECTION REVEALED THE CAM FOLLOWER FORK SLOTS WORN BEYOND ALLOWABLE LIMITS.  THE FORK WAS RETIRED FROM SERVICE.
